Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Neurontin (gabapentin) - side effects?

Posted by Elaine on March 6, 1999, at 15:29:01

How much experience has anyone had with gabapentin? It is supposed to be easy to take (without food/liquid) and with minimal side effects. However, since starting it 2 months ago, it seems I have awoken several nights feeling my heart pounding or like it was almost fluttering. I have consumed a very small amount of wine once in awhile, even with lithium, without any problems. However, even a small amount with gabapentin seems to increase these nighttime sensations. What is the consensus on the benefits (how fast does it work, how much mood change, better for depression or anxiety?) versus side effects? If anyone knows of these heart sensations while lying down, has an MD said whether it is just a sensational symptom, as opposed to any physical damage?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elaine thread:3435